# SDR SWAA2024031453838

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL R/H VAPOR BARRIER FOUND CRACKED ANGLE P/N 276A9183-2 BS 663 BETWEEN RBL 45- RBL 54<[01] REMOVED AND REPLACED BRACKET P/N 276A9183-2 IAW SRM 51-40-092 AND DWG 111A1001 REV.-;[02] REMOVED AND REPLACED BRACKET P/N 276A9183-2 IAW SRM 51-40-02 AND DWG 111A1001 REV.-;[03] VERIFIED CORRECTIVE ACTION ITEM 2; MEASUREMENTS TABLE OK; CARD COMPLETE.
